Couldn't find what you looking for?

TRY OUR SEARCH!

ok. so my girlfriend and i had sex the day her normal pills were ending and her White (inactive) pills started the day later. And this whole week she hasnt had her period yet and we are both really scared. Did the pills not work? is she pregnant?

She's been taking them for a couple months
We've had sex before
uhm like a week or to ago she missed one pill and took it the next morning and last time she was suposed to take the white inactive pills she skipped them and began her next pack
I say all this cuz i dont know if it could cause a missed period

Please help!

Loading...

Can anyone help!?
she finally did get her period but on the 5th day and now she's back on the pills.
Reply

Loading...

The placebo week is placed to allow a normal period while maintaining a daily habit of taking pills. If the placebo week is skipped, protection against pregnancy is not impaired, but there may be a risk of unexpected breakthrough bleeding.

Basically: She is completely fine and should follow the instructions on her pill pack.
Reply

Loading...

okay thank you
but (I dont know if this is related to this whole insidint but I want to make sure the skipping of the pills isnt causing this or if the possibility is causing this) BUT lately she has been feeling sick and she threw up a little bit. Could anything be causing this or is she just sick?
Reply

Loading...

ok can anyone help? Sh's throwing up randomly? Could this be caused by the pills or by pregnancy or is she just sick? She dont feel sick though
Reply

Loading...

It could be food poisoning, or stomach flu, or any number of other ailments. She should see a doctor if it persists.
Reply

Loading...

ok well now she feels sick...Alot
Cant move at all
hot but with normal temp, weak, throwing up and dizzyness
I think it might be stomach flu or something idk

but i hope its nothing bad
Reply

Loading...